# SDR 2001UALA00071

- Difficulty date: February 1, 2001
- Submitted: March 2, 2001
- Operation: Air carrier
- Aircraft: N407UA
- Make and model: Airbus A320-232
- Aircraft serial: 456
- Aircraft time: 24,270 hours, 8,737 cycles
- Engine: Iae V2527A5
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 90221570210
- Part serial: 9867399
- Condition: Failed
- Location: Cabin Pressure
- Component: Controller, Pressure, Nord
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CABIN PRESSURE SYSTEMS 1 AND 2 FAILED IN FLIGHT.  *S/D*  CABIN PRESSURE CONTROLLERS NR 1 AND NR 2 WERE BOTH REPLACED.  THERE HAVE BEEN NO CABIN PRESSURE ANOMALIES SINCE THE REPAIR WAS ACCOMPLISHED.
